# SDR AALA20090317TUL15

- Difficulty date: February 24, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Part number: 995766443
- Condition: Cracked
- Location: Caqrgo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD "T" CLIP SHEAR TIE CRACKED ON FORWARD CARGO DOOR.  REMOVED AND REPLACED CLIP PER ESO 80174.
